# SDR HNAA2016101900321

- Difficulty date: October 19, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- Aircraft time: 54,294 hours, 64,136 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNED OIL ODOR IN CABIN AND FLIGHT DECK WHEN USING APU BLEEDS.  GROUND RAN AIRCRAFT AND CONFIRMED OIL IN APU BLEEDS. GOES AWAY WITH ENGINE BLEEDS.
